Don't ignore your skin issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, My skin had tanned and some uneven points and pigmentation, my doc gave me kojic to apply one night and depegnol on other night and so on but I feel this has made my skin little darker. What to do?

2 Doctors Answered
You need to use a good facewash like ethiglo facewash and daily apply a sunscreen in the morning and afternoon like uvdoux sunscreen. Apart from that, you need to continue the medicines at night which your dermatologist prescribed.
1 person found this helpful
Stop it if you are not benefiting from both ointment. Your skin requires other therapy and ointment for better result. Please contact my clinic for further details
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.